# SDR ABXA201003290022

- Difficulty date: November 20, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT OUTBOARD PANEL NR 447ERX IS CRACKED.  PANEL REPAIRED ON FORM R-212.  P/N 313T1381-52 .75 CRACK LENGTH.
